Über die Berechnung der Klasseninvarianten

Robert Fricke Braunschweig

TBD mathscidoc:1701.33717

Acta Mathematica, 52, (1), 257-279, 1929.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:50 uploaded by actaadmin ] [ 146 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{robert1929über,
  title={Über die Berechnung der Klasseninvarianten},
  author={Robert Fricke},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203050910457426},
  booktitle={Acta Mathematica},
  volume={52},
  number={1},
  pages={257-279},
  year={1929},
}
Robert Fricke. Über die Berechnung der Klasseninvarianten. 1929. Vol. 52. In Acta Mathematica. pp.257-279. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203050910457426.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved